# SDR UPS97424668

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION FOUND ON LOWER EDGE OF AFT CARGO DOOR.  SECTIONS OF INTERNAL SKIN REPLACED AND EXTERNAL DOUBLERS INSTALLED ACC SRM 53-30-03 FIG 1A FWD DOUBLER 66 X 17 X 0.160 AFT DOUBLER 27 X 16 X 0.160.
